# SDR SIMA20190114001

- Difficulty date: January 14, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N259NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000682
- Aircraft time: 3,799 hours, 2,539 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Condition: Defective
- Location: Waste Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CABIN PRESSURIZATION STARTED TO CLIMB @ 1000 FPM AT FL 310-C/A-FOUND NO PRESSURIZATION FAULTS ON CMC.  PERFORMED CABIN PRESSURIZATION LEAKAGE FUNCTIONAL TEST IAW AMM 21-31-00-720-802, OPC GOOD NO LEAKAGE FOUND AT 2L DOOR. ITEM DEFERRED PER MEL. GOT ACCESS TO FORWARD AUTO DRAIN VALVE IN RT FWD GALLEY IAW AMM 25-23-10 & 38-31-04 AND REMOVED TRASH FROM DRAIN VALVE ASSY, NO MORE LEAKS NOTED. REMOVED AND REPLACED  FWD DRAIN MASK IAW AMM 38-31-03, OPC GOOD
